# SDR JJBA2018121703008

- Difficulty date: December 3, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Damaged
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 155BZ AND 156BZ HAVE DAMAGED MESH SEALS. REMOVED AND REPLACED PANELS 155BZ AND 156BZ MESH SEALS ON RACK.
